MAUDE Adverse Event Report: DALE MEDICAL PRODUCTS, INC 270 STABILOCK ET HOLDER

DALE MEDICAL PRODUCTS, INC 270 STABILOCK ET HOLDER
Model Number 270
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient being treated using the (b)(4) 270 et tube holder has pressure wound to inside of his upper lip from et tube.There are numerous spots of breakdown inside the front upper lip.(b)(4) medical has investigated the report including inspection and testing of a device from the same lot number 27608 as the one reported with no issues noted.A complete review of the device history records for this production lot 27608 also found no issues.(b)(4) medical also performed inspection and testing and dhr review on other production lot's that were produced in the same timeframe with no issues noted.(b)(4) medical has reviewed our customer complaint files and noted that we had no other complaints against the (b)(4) 270 device in the last three years; 2019-2021, in that time frame dale has shipped (b)(4) 270 devices worldwide.The (b)(4) 270 device packaging contains this wording: (b)(4) recommends repositioning the endotracheal tube often to help prevent injury to the lips and underlying tissues due to unrelieved pressure.(b)(4) strongly recommends supporting the ventilator tubing to reduce pressure on the face.We have found through many years of experience with our 270 device that when all provisions of our instructions for use are followed there are very few issues reported.(b)(4) medical therefore has concluded that there appears to be no issues with the device and the cause of the pressure wound and breakdown could be related to the frequency of et tube repositioning.
 
Event or Problem Description
"patient has pressure wound to the inside of his upper lip from et tube.There are numerous spots of breakdown inside the front upper lip.".

Brand Name
270 STABILOCK ET HOLDER
Common Device Name
270 STABILOCK ET HOLDER
Manufacturer (Section D)
DALE MEDICAL PRODUCTS, INC
40 kenwood circle
suite 7
franklin 02038 3298
Manufacturer (Section G)
DALE MEDICAL PRODUCTS, INC.
40 kenwood circle
suite 7
franklin 02038 3298
Manufacturer Contact
mr. gruneberg
40 kenwood circle
suite 7
franklin 02038-3298
5083164608
MDR Report Key14014670
Report Number1214422-2022-00008
Device Sequence Number2632349
Product Code CBH
UDI-Device Identifier00817612020506
UDI-Public00817612020506
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
LISTING ONLY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/17/2025
Device Model Number270
Device Catalogue Number270
Device Lot Number27608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale